Home > 2013 ICD-9-CM Diagnosis Codes > Injury And Poisoning 800-999 > Poisoning By Drugs, Medicinals And Biological Substances 960-979 > Poisoning by analgesics antipyretics and antirheumatics 965-
2013 ICD-9-CM Diagnosis Code 965.4
Poisoning by aromatic analgesics, not elsewhere classified
- Short description: Pois-arom analgesics NEC.
- ICD-9-CM 965.4 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
- You are viewing the 2013 version of ICD-9-CM 965.4.
- More recent version(s) of ICD-9-CM 965.4: 2014.
- Accidental acetaminophen and dextropropoxyphene poisoning
- Accidental acetaminophen poisoning
- Accidental overdose of aromatic analgesic
- Accidental overdose of non-opiate analgesics
- Accidental paracetamol and dextropropoxyphene overdose
- Accidental paracetamol overdose
- Accidental poisoning by acetanilide
- Accidental poisoning by aromatic analgesic
- Accidental poisoning by phenacetin
- Acetaminophen and dextropropoxyphene poisoning
- Acetaminophen and dextropropoxyphene poisoning of undetermined intent
- Acetaminophen overdose
- Acetaminophen overdose of undetermined intent
- Acetaminophen poisoning of undetermined intent
- Acetanilide poisoning
- Intentional acetaminophen and dextropropoxyphene poisoning
- Intentional paracetamol and dextropropoxyphene overdose
- Intentional paracetamol overdose
- Intentional paracetamol poisoning
- Paracetamol and dextropropoxyphene overdose
- Paracetamol and dextropropoxyphene overdose of undetermined intent
- Phenacetin poisoning
- Poisoning by acetaminophen
- Poisoning by aromatic analgesic
- Paracetamol [acetaminophen]
- Phenacetin [acetophenetidin]
Convert to ICD-10-CM
Convert to ICD-10-CM: 965.4 converts approximately to:
- 2014 ICD-10-CM T39.1X1A Poisoning by 4-Aminophenol derivatives, accidental (unintentional), initial encounterOr:
- 2014 ICD-10-CM T39.1X2A Poisoning by 4-Aminophenol derivatives, intentional self-harm, initial encounterOr:
- 2014 ICD-10-CM T39.1X3A Poisoning by 4-Aminophenol derivatives, assault, initial encounterOr:
- 2014 ICD-10-CM T39.1X4A Poisoning by 4-Aminophenol derivatives, undetermined, initial encounter
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM 965.4 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2013 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.